My wife just discovered she has sugar problems. It was found by her Dr.'s lab test to be 450 . She has all the symptons for high sugar in her blood. Dr. prescribed Glimepiride. her liver emzimes are high. He appeared alarmed. She is scared of the listed side effects.
30 Aug 2009
Glimepiride is definitely safe but as with any medicine some people may experience some side effects.
You (or your wife) and her doctor must be vigilant. If she does have any side effects she can easily be prescribed another medicine for diabetes
For more information about diabetes, treatment, etc., please visit the links below.
- Glimepiride Information for Consumers
- Glimepiride Information for Healthcare Professionals (includes dosage details)
- Side Effects of Glimepiride (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 15 Oct 2009
My sugar was higt an low when I had knee surgery in march they put me onactos 30mg I a day enalapril 5mg two a daymetformin 1000mg 2time a dayan ...
1 answer • 22 Oct 2009
for high blood pressure and type 2 diabetes and he has no appetite and losing weight ridiculously! He is currently taking diovan 320, glimepiride ...
1 answer • 20 Nov 2009
I've heard that Cinnamon, along with dosage of Chrominum Pecolinate helps lowers blood sugar... Type 2 Diabetic take these, along with his ...
2 answers • 2 Sep 2012
Terrible diarrhoea since starting injection 10 weeks ago also sulphur burbs and passing wind very frequently does anyone else have problems like this
1 answer • 3 Jun 2015